Works matching DE "HOPF bifurcations"
Results: 2833
Bifurcation to traveling waves in the cubic-quintic complex Ginzburg-Landau equation.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 4, p. 395, doi. 10.1142/S0219530514500419
- By:
- Publication type:
- Article
On the Effect of Age-Dependent Mortality on the Stability of a System of Delay-Differential Equations Modeling Erythropoiesis.
- Published in:
- Acta Biotheoretica, 2020, v. 68, n. 1, p. 5, doi. 10.1007/s10441-019-09351-1
- By:
- Publication type:
- Article
Hopf Bifurcations in Directed Acyclic Networks of Linearly Coupled Hindmarsh-Rose Systems.
- Published in:
- Acta Biotheoretica, 2016, v. 64, n. 4, p. 375, doi. 10.1007/s10441-016-9288-x
- By:
- Publication type:
- Article
A Theoretical Approach on Controlling Agricultural Pest by Biological Controls.
- Published in:
- Acta Biotheoretica, 2014, v. 62, n. 1, p. 47, doi. 10.1007/s10441-013-9206-4
- By:
- Publication type:
- Article
A Sylvester-Arnoldi type method for the generalized eigenvalue problem with two-by-two operator determinants.
- Published in:
- Numerical Linear Algebra with Applications, 2015, v. 22, n. 6, p. 1131, doi. 10.1002/nla.2005
- By:
- Publication type:
- Article
1 : 3-Resonance in a Hopf-Hopf bifurcation.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 265, doi. 10.1002/pamm.201510123
- By:
- Publication type:
- Article
Bifurcation Analysis About a Mathematical Model of Somitogenesis Based on the Runge-Kutta Method.
- Published in:
- Wireless Personal Communications, 2018, v. 103, n. 1, p. 221, doi. 10.1007/s11277-018-5437-7
- By:
- Publication type:
- Article
Andronov-Hopf Bifurcation Theorem for Relay Systems.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 200, n. 1, p. 134, doi. 10.1007/s10958-014-1911-2
- By:
- Publication type:
- Article
Turing‐Turing and Turing‐Hopf bifurcations in a general diffusive Brusselator model.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2023, v. 103, n. 10, p. 1, doi. 10.1002/zamm.201900111
- By:
- Publication type:
- Article
Analysis of Hopf bifurcations in differential equations with state‐dependent delays via multiple scales method.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2018, v. 98, n. 5, p. 789, doi. 10.1002/zamm.201700172
- By:
- Publication type:
- Article
Complementary remarks to properties of the energy spectrum in Leith's model of turbulence.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2017, v. 97, n. 6, p. 664, doi. 10.1002/zamm.201600060
- By:
- Publication type:
- Article
Inhomogeneous Gradient Poiseuille Flows of a Vertically Swirled Fluid.
- Published in:
- Journal of Applied & Computational Mechanics, 2024, v. 10, n. 1, p. 1, doi. 10.22055/jacm.2023.43959.4150
- By:
- Publication type:
- Article
SOME RESULTS ABOUT HOM-COMODULE ALGEBRAS WITH HOM-HOPF MODULE STRUCTURE.
- Published in:
- International Electronic Journal of Algebra, 2019, v. 25, p. 104, doi. 10.24330/ieja.504128
- By:
- Publication type:
- Article
On the 3-dimensional Hopf bifurcation via averaging theory of third order.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 4, p. 1053, doi. 10.3906/mat-1601-104
- By:
- Publication type:
- Article
Degenerate Hopf bifurcations, hidden attractors, and control in the extended Sprott E system with only one stable equilibrium.
- Published in:
- Turkish Journal of Mathematics, 2014, v. 38, n. 4, p. 672, doi. 10.3906/mat-1305-64
- By:
- Publication type:
- Article
Dynamical analysis of a three-dimensional discrete-time SIR model.
- Published in:
- Journal of Difference Equations & Applications, 2024, v. 30, n. 6, p. 721, doi. 10.1080/10236198.2024.2323173
- By:
- Publication type:
- Article
Stability and Neimark–Sacker bifurcation for a discrete Nicholson's blowflies model with proportional delay.
- Published in:
- Journal of Difference Equations & Applications, 2021, v. 27, n. 2, p. 250, doi. 10.1080/10236198.2021.1887159
- By:
- Publication type:
- Article
Complexity and chaos control in a discrete-time Lotka–Volterra predator–prey system.
- Published in:
- Journal of Difference Equations & Applications, 2020, v. 26, n. 9/10, p. 1303, doi. 10.1080/10236198.2020.1825702
- By:
- Publication type:
- Article
A bifurcation theorem for nonlinear matrix models of population dynamics.
- Published in:
- Journal of Difference Equations & Applications, 2020, v. 26, n. 1, p. 25, doi. 10.1080/10236198.2019.1699916
- By:
- Publication type:
- Article
Global stability and bifurcations of perturbed Gumowski–Mira difference equation.
- Published in:
- Journal of Difference Equations & Applications, 2015, v. 21, n. 9, p. 774, doi. 10.1080/10236198.2015.1045892
- By:
- Publication type:
- Article
Dynamics of a Fractional-Order Delayed Model of COVID-19 with Vaccination Efficacy.
- Published in:
- Vaccines, 2023, v. 11, n. 4, p. 758, doi. 10.3390/vaccines11040758
- By:
- Publication type:
- Article
Stability and Hopf Bifurcation in Three-Dimensional Predator-Prey Models with Allee Effect.
- Published in:
- Sakarya University Journal of Science (SAUJS) / Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi, 2019, v. 23, n. 5, p. 1005, doi. 10.16984/saufenbilder.537485
- By:
- Publication type:
- Article
Study on the Influence of Stochastic Parameters of HOPF Bifurcation System in Coastal Management.
- Published in:
- Journal of Coastal Research, 2021, v. 94, n. sp1, p. 696, doi. 10.2112/SI94-138.1
- By:
- Publication type:
- Article
Research on Cracking Mechanism of Coastal Bridges' Piers Scoured by Sea Wave.
- Published in:
- Journal of Coastal Research, 2020, v. 109, p. 159, doi. 10.2112/JCR-SI109-026.1
- By:
- Publication type:
- Article
Study on the Influence of Stochastic Parameters of HOPF Bifurcation System in Coastal Management.
- Published in:
- Journal of Coastal Research, 2019, v. 94, p. 696, doi. 10.2112/SI94-138.1
- By:
- Publication type:
- Article
Zero-Hopf Bifurcation in the Generalized Stretch-Twist-Fold Flow.
- Published in:
- Sultan Qaboos University Journal for Science, 2019, v. 24, n. 2, p. 122, doi. 10.24200/squjs.vol24iss2pp122-128
- By:
- Publication type:
- Article
Limit Cycles of the Three-dimensional Quadratic Differential System via Hopf Bifurcation.
- Published in:
- Baghdad Science Journal, 2024, v. 21, n. 9, p. 2970, doi. 10.21123/bsj.2024.9306
- By:
- Publication type:
- Article
Hopf Bifurcation of Three-Dimensional Quadratic Jerk System.
- Published in:
- Baghdad Science Journal, 2024, v. 21, n. 7, p. 2378, doi. 10.21123/bsj.2023.8945
- By:
- Publication type:
- Article
Less is more: wiring-economical modular networks support self-sustained firing-economical neural avalanches for efficient processing.
- Published in:
- National Science Review, 2022, v. 9, n. 3, p. 1, doi. 10.1093/nsr/nwab102
- By:
- Publication type:
- Article
The Study of Effect of Toxic Metal on Plant Growth Dynamics with Time Lag: A Two-Compartment Model.
- Published in:
- Journal of Mathematical & Fundamental Sciences, 2018, v. 50, n. 3, p. 233, doi. 10.5614/j.math.fund.sci.2018.50.3.2
- By:
- Publication type:
- Article
Genetic algorithm optimization to model business investment in fashion design.
- Published in:
- International Journal of Management Science & Engineering Management, 2023, v. 18, n. 3, p. 208, doi. 10.1080/17509653.2022.2076169
- By:
- Publication type:
- Article
Research on the Numerical Simulation of the Nonlinear Dynamics of a Supercavitating Vehicle.
- Published in:
- Shock & Vibration, 2016, p. 1, doi. 10.1155/2016/8268071
- By:
- Publication type:
- Article
Hopf Bifurcation Characteristics of Dual-Front Axle Self-Excited Shimmy System for Heavy Truck considering Dry Friction.
- Published in:
- Shock & Vibration, 2015, p. 1, doi. 10.1155/2015/839801
- By:
- Publication type:
- Article
Hopf Bifurcation Control of Subsynchronous Resonance Utilizing UPFC.
- Published in:
- Engineering, Technology & Applied Science Research, 2017, v. 7, n. 3, p. 1588, doi. 10.48084/etasr.1142
- By:
- Publication type:
- Article
Hopf Bifurcations in Complex Multiagent Activity: The Signature of Discrete to Rhythmic Behavioral Transitions.
- Published in:
- Brain Sciences (2076-3425), 2020, v. 10, n. 8, p. 536, doi. 10.3390/brainsci10080536
- By:
- Publication type:
- Article
Turing instability mechanism of short-memory formation in multilayer FitzHugh-Nagumo network.
- Published in:
- Frontiers in Psychiatry, 2023, v. 14, p. 1, doi. 10.3389/fpsyt.2023.1083015
- By:
- Publication type:
- Article
Inhomogeneous Hopf Bifurcation in a Diffusive Predator–Prey System with Indirect Predator-Taxis.
- Published in:
- International Journal of Computational Methods, 2025, v. 22, n. 1, p. 1, doi. 10.1142/S021987622450035X
- By:
- Publication type:
- Article
Study of Bifurcation and Delay-Driven Chaos in a Prey–Predator Model with Fear in Prey Reproduction and Two Forms of Harvesting.
- Published in:
- International Journal of Computational Methods, 2024, v. 21, n. 7, p. 1, doi. 10.1142/S0219876224500166
- By:
- Publication type:
- Article
Numerical Optimization Method for Determination of Bifurcation Points and its Application in Stability Analysis of Power System.
- Published in:
- International Journal of Computational Methods, 2020, v. 17, n. 2, p. N.PAG, doi. 10.1142/S0219876218501268
- By:
- Publication type:
- Article
NONLINEAR VIBRATION ANALYSIS FOR AN AIRFLOW-EXCITED TRANSLATING STRING.
- Published in:
- International Journal of Computational Methods, 2012, v. 9, n. 4, p. -1, doi. 10.1142/S021987621250051X
- By:
- Publication type:
- Article
Numerical analysis on the impact of optical feedback and nonlinear gain on the dynamics and intensity noise of semiconductor laser.
- Published in:
- Applied Physics B: Lasers & Optics, 2022, v. 128, n. 6, p. 1, doi. 10.1007/s00340-022-07833-8
- By:
- Publication type:
- Article
STRATEGIC INTERACTION AND CATCHING UP.
- Published in:
- Bulletin of Economic Research, 2016, v. 68, n. 2, p. 168, doi. 10.1111/boer.12053
- By:
- Publication type:
- Article
Analysis of the Auto-Oscillation Of a Perturbed SIR Epidemiological Model.
- Published in:
- Applications & Applied Mathematics, 2024, v. 19, n. 1, p. 1
- By:
- Publication type:
- Article
Dynamical Study and Optimal Harvesting of a Two-species Amensalism Model Incorporating Nonlinear Harvesting.
- Published in:
- Applications & Applied Mathematics, 2023, v. 18, n. 1, p. 1
- By:
- Publication type:
- Article
Qualitative Analysis of a Modified Leslie-Gower Predator-prey Model with Weak Allee Effect II.
- Published in:
- Applications & Applied Mathematics, 2021, v. 16, n. 1, p. 163
- By:
- Publication type:
- Article
Bifurcation Analysis for Prey-Predator Model with Holling Type III Functional Response Incorporating Prey Refuge.
- Published in:
- Applications & Applied Mathematics, 2019, v. 14, n. 2, p. 1020
- By:
- Publication type:
- Article
Qualitative Analysis of a Modified Leslie-Gower Predator-prey Model with Weak Allee Effect II.
- Published in:
- Applications & Applied Mathematics, 2019, v. 14, n. 1, p. 139
- By:
- Publication type:
- Article
Bifurcation and Stability of Prey-Predator Model with Beddington-DeAngelis Functional Response.
- Published in:
- Applications & Applied Mathematics, 2017, v. 12, n. 1, p. 350
- By:
- Publication type:
- Article
Controllability of an eco-epidemiological system with disease transmission delay: A theoretical study.
- Published in:
- Applications & Applied Mathematics, 2015, v. 10, n. 1, p. 382
- By:
- Publication type:
- Article
A Mathematical Study on the Dynamics of an Eco-Epidemiological Model in the Presence of Delay.
- Published in:
- Applications & Applied Mathematics, 2012, v. 7, n. 1, p. 300
- By:
- Publication type:
- Article